MathSciNet Relay Station
MathSciNet bibliographic data
MR2093611 (2005g:60099) 60H15 (35R60)
Denis, Laurent Solutions of stochastic partial differential equations considered as Dirichlet processes. Bernoulli 10 (2004), no. 5, 783–827.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement